# SDR AALA20100813TUL02

- Difficulty date: August 11, 2010
- Submitted: August 13, 2010
- Operation: Air carrier
- Aircraft: N774AN
- Make and model: Boeing 777223
- Aircraft serial: 29581
- Aircraft time: 47,091 hours, 6,051 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 30C RED ESCAPE PATH LIGHT HAS ONE LAMP INOPERATIVE.  REPLACED LAMP FOR RED ESCAPE PATH LIGHT AT SEAT 30C.  OPS CHECKED NORMAL.
